# SDR AALA202205208651

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737
- Aircraft serial: 29562
- Aircraft time: 38,249 hours, 15,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY AIRCRAFT LEFT ENTRY DOOR DIFFICULT TO OPEN WHEN LOCKED FROM INSIDE. RESECURRED AFT LEFT LAVATORY DOOR PANEL SCREWS PER AMM 20-10-00.
